# SDR USAA20100318EM009

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 880, PHL-BOS - ON FINAL APPROACH INTO BOS, THE CREW COULD NOT GET THE FLAP EXTENDED AT POSITION 3 ON ACTUATION.  DURING THE GO AROUND AND FOLLOWING QRH PROCEDURES, A SECOND ATTEMPT TO EXTEND THE FLAPS RESULTED IN A FLAP FAIL AT POSITION 2.  ON THE THIRD ATTEMPT ALL FLAPS OPERATED CORRECTLY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FIM TASK 27-51-00-810-802A, FAILURE OF FLAP MOVEMENT, FAULT PROCEDURES 1, 1, AND 11 TRANSITORY CONDITION OF THE FLAP CONTROL SYSTEM.  NO SIXTY DAY HISTORY, AC OKAY FOR SERVICE.
